# SDR USAABB97078

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE EMERGENCY EXIT IDENTIFIER AT DOOR R1 INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER.  (M)
